Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Vaginal mixed infection with creamy oily discharge - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
Doctor :   Hi
User :   Hello; im using flagystatin ovule,after i used at night the next morning my discharge is like a cream with my infection getting worst?? was was not really informed on what i had...i thought it was a yeast infection but now that she perscribed me this; i am thinking it may be Trichomonas vaginalis.should i be informing sexual my partner? Thank you for responding Thanks
Doctor :   While treating vaginal infections, it better to treat it as a mixed infection
Doctor :   Hence flagystatin ovule
Doctor :   It is given for mixed infection
User :   ok but is it normal for the discharge to become oily and yellow?
User :   after use?
Doctor :   Dont worry about it, finish the prescribed course
User :   ok thank you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor